MathSciNet Relay Station
MathSciNet bibliographic data
MR1936194 (2003h:62033) 62F10
Maĭorov, V. V.; Timofeev, E. A. Statistical estimation of generalized dimensions. (Russian) Mat. Zametki 71 (2002), no. 5, 697--712; translation in Math. Notes 71 (2002), no. 5-6, 634–648
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement